Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Inequalities for the extremal coefficients

Title data

Schlather, Martin ; Twan, Jonathan:
Inequalities for the extremal coefficients.
In: Extremes. Vol. 5 (2002) Issue 1 . - pp. 87-102.
ISSN 1572-915X
DOI: https://doi.org/10.1023/A:1020938210765

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: BAYCEER15842
Institutions of the University: Faculties > Faculty of Biology, Chemistry and Earth Sciences > Department of Earth Sciences > Chair Soil Physics
Research Institutions > Research Centres > Bayreuth Center of Ecology and Environmental Research- BayCEER
Faculties
Faculties > Faculty of Biology, Chemistry and Earth Sciences
Faculties > Faculty of Biology, Chemistry and Earth Sciences > Department of Earth Sciences
Research Institutions
Research Institutions > Research Centres
Result of work at the UBT: Yes
DDC Subjects: 500 Science
Date Deposited: 21 Aug 2015 06:50
Last Modified: 21 Aug 2015 06:50
URI: https://eref.uni-bayreuth.de/id/eprint/18654